# SDR R61A20080056A

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 3,031 hours, 2,441 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1246
- Condition: Failed
- Location: Zone 500
- Part time: 3,031 hours, 2,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT RECIEVED A SLAT FAIL MESSAGE ON EICAS, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED LEFT HAND OUTBOARD SLAT SKEW SENSOR HARNESS SYTEM OPERATIONAL CHECKS WERE COMPLETED ALL CHECK WERE GOOD AIRCRAFT WAS RETURNED TO SERVICE.
